Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for ear infection

I had an ear infection all last month and antibiotics didn't help it. Now, for the last 4 days, it has been draining either a clear liquid or yellow/green crap. When will it stop? I have also had 95% hearing loss out of this ear for the last month and a constant ringing in my head. As of late, an intense pain comes and goes from my head behind my ear.
Wed, 15 Jan 2014
Report Abuse
ENT Specialist 's  Response
Hi and thanks for the query
It is possible that your ear infection is complicated leading to infection of the bone behind the ear called the mastoid bone.
You will require an appropriate antibiotic. The right antibiotic can be selected by doing a culture and sensitivity testing.
Please meet your ENT again for the same.
Do not ignore the pain behind the ear, it could be a sign of impending complication.
You can take any over the counter pain killer after checking the dosage.
Regards,
Dr Rajkishori.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Otitis


Suggest treatment for ear infection

Hi and thanks for the query It is possible that your ear infection is complicated leading to infection of the bone behind the ear called the mastoid bone. You will require an appropriate antibiotic. The right antibiotic can be selected by doing a culture and sensitivity testing. Please meet your ENT again for the same. Do not ignore the pain behind the ear, it could be a sign of impending complication. You can take any over the counter pain killer after checking the dosage. Regards, Dr Rajkishori.